2015, 2015(special): 851-860. doi: 10.3934/proc.2015.0851

On higher order nonlinear impulsive boundary value problems

1. 

Departamento de Matemática. Universidade de Évora, Centro de Investigação em Matemática e Aplicaçoes da U.E. (CIMA-UE), Rua Romão Ramalho, 59. 7000-671 Évora

2. 

Centro de Investigação em Matematica e Aplicações (CIMA-UE), Instituto de Investigação e Formacão Avançada, Universidade de Évora, Rua Romão Ramalho, 59, 7000-671 Évora, Portugal

Received  July 2014 Revised  November 2014 Published  November 2015

This work studies some two point impulsive boundary value problems composed by a fully differential equation, which higher order contains an increasing homeomorphism, by two point boundary conditions and impulsive effects. We point out that the impulsive conditions are given via multivariate generalized functions, including impulses on the referred homeomorphism. The method used apply lower and upper solutions technique together with fixed point theory. Therefore we have not only the existence of solutions but also the localization and qualitative data on their behavior. Moreover a Nagumo condition will play a key role in the arguments.
Citation: Feliz Minhós, Rui Carapinha. On higher order nonlinear impulsive boundary value problems. Conference Publications, 2015, 2015 (special) : 851-860. doi: 10.3934/proc.2015.0851
References:
[1]

R. Agarwal, D. O'Regan, Multiple nonnegative solutions for second order impulsive diferential equations,, Appl. Math. Comput. 155 (2000) 51-59., (2000), 51.   Google Scholar

[2]

P. Chen, X. Tang, Existence and multiplicity of solutions for second-order impulsive differential equations with Dirichlet problems, , Appl. Math. Comput. 218 (2012) 1775-11789., (2012), 1775.   Google Scholar

[3]

J. Fialho and F. Minhós, High Order Boundary Value Problems: Existence, Localization and Multiplicity Results,, Mathematics Research Developments, (2014), 978.   Google Scholar

[4]

J. R. Graef, L. Kong and F. Minhós, Higher order boundary value problems with phi-Laplacian and functional boundary conditions, , Comp. Math. Appl., (2011), 236.   Google Scholar

[5]

M. R.Grossinho, F. Minhós and A.I. Santos, A note on a class of problems for a higher-order fully nonlinear equation under one-sided Nagumo-type condition, , Nonlinear Anal., (2009), 4027.   Google Scholar

[6]

X. Hao, L. Liu and Y. WU, Positive solutions for nth-order singular nonlocal boundary value problems,, Boubd. Value Probl. (2007) 10, (2007).   Google Scholar

[7]

V. Lakshmikantham, D. Baĭnov and P. Simeonov, Theory of impulsive differential equations., Series in Modern Applied Mathematics, (1989).   Google Scholar

[8]

X. Liu and D. Guo, Method of upper and lower solutions for second-order impulsive integro-differential equations in a Banach space, , Comput. Math. Appl., (1999), 213.   Google Scholar

[9]

Y. Liu and D. O'Regan, Multiplicity results using bifurcation techniques for a class of boundary value problems of impulsive differential equations,, Commun. Nonlinear Sci. Numer. Simul. 16 (2011) 1769-1775., (2011), 1769.   Google Scholar

[10]

B. Liu and J. Yu, Existence of solution for m-point boundary value problems of second-order differential systems with impulses, , Appl. Math. Comput., (2002), 155.   Google Scholar

[11]

R. Ma, B. Yang and Z. Wang, Positive periodic solutions of first-order delay differential equations with impulses,, Appl. Math. Comput. 219 (2013) 6074-6083., (2013), 6074.   Google Scholar

[12]

J. Nieto and R. López, Boundary value problems for a class of impulsive functional equations,, Comput. Math. Appl. 55 (2008) 2715-2731, (2008), 2715.   Google Scholar

[13]

J. Nieto and D. O'Regan, Variational approach to impulsive differential equations, , Nonlinear Anal. RWA, (2009), 680.   Google Scholar

[14]

A.M. Samoilenko and N.A. Perestyuk, Impulsive Differential Equations,, World Scientific, (1995).   Google Scholar

[15]

Y. Tian and W. Ge, Variational methods to Sturm-Liouville boundary value problem for impulsive differential equations, , Nonlinear Analysis: Theory, (2010), 277.   Google Scholar

[16]

J. Xiao, J. Nieto and Z. Luo, Multiplicity of solutions for nonlinear second order impulsive differential equations with linear derivative dependence via variational methods, , Communications in Nonlinear Science and Numerical Simulation, (2012), 426.   Google Scholar

[17]

X. Zhang, M. Feng and W. Ge, Existence of solutions of boundary value problems with integral boundary conditions for second-order impulsive integro-differential equations in Banach spaces,, J. Comput. Appl. Math, 233 (2010), 1915.   Google Scholar

show all references

References:
[1]

R. Agarwal, D. O'Regan, Multiple nonnegative solutions for second order impulsive diferential equations,, Appl. Math. Comput. 155 (2000) 51-59., (2000), 51.   Google Scholar

[2]

P. Chen, X. Tang, Existence and multiplicity of solutions for second-order impulsive differential equations with Dirichlet problems, , Appl. Math. Comput. 218 (2012) 1775-11789., (2012), 1775.   Google Scholar

[3]

J. Fialho and F. Minhós, High Order Boundary Value Problems: Existence, Localization and Multiplicity Results,, Mathematics Research Developments, (2014), 978.   Google Scholar

[4]

J. R. Graef, L. Kong and F. Minhós, Higher order boundary value problems with phi-Laplacian and functional boundary conditions, , Comp. Math. Appl., (2011), 236.   Google Scholar

[5]

M. R.Grossinho, F. Minhós and A.I. Santos, A note on a class of problems for a higher-order fully nonlinear equation under one-sided Nagumo-type condition, , Nonlinear Anal., (2009), 4027.   Google Scholar

[6]

X. Hao, L. Liu and Y. WU, Positive solutions for nth-order singular nonlocal boundary value problems,, Boubd. Value Probl. (2007) 10, (2007).   Google Scholar

[7]

V. Lakshmikantham, D. Baĭnov and P. Simeonov, Theory of impulsive differential equations., Series in Modern Applied Mathematics, (1989).   Google Scholar

[8]

X. Liu and D. Guo, Method of upper and lower solutions for second-order impulsive integro-differential equations in a Banach space, , Comput. Math. Appl., (1999), 213.   Google Scholar

[9]

Y. Liu and D. O'Regan, Multiplicity results using bifurcation techniques for a class of boundary value problems of impulsive differential equations,, Commun. Nonlinear Sci. Numer. Simul. 16 (2011) 1769-1775., (2011), 1769.   Google Scholar

[10]

B. Liu and J. Yu, Existence of solution for m-point boundary value problems of second-order differential systems with impulses, , Appl. Math. Comput., (2002), 155.   Google Scholar

[11]

R. Ma, B. Yang and Z. Wang, Positive periodic solutions of first-order delay differential equations with impulses,, Appl. Math. Comput. 219 (2013) 6074-6083., (2013), 6074.   Google Scholar

[12]

J. Nieto and R. López, Boundary value problems for a class of impulsive functional equations,, Comput. Math. Appl. 55 (2008) 2715-2731, (2008), 2715.   Google Scholar

[13]

J. Nieto and D. O'Regan, Variational approach to impulsive differential equations, , Nonlinear Anal. RWA, (2009), 680.   Google Scholar

[14]

A.M. Samoilenko and N.A. Perestyuk, Impulsive Differential Equations,, World Scientific, (1995).   Google Scholar

[15]

Y. Tian and W. Ge, Variational methods to Sturm-Liouville boundary value problem for impulsive differential equations, , Nonlinear Analysis: Theory, (2010), 277.   Google Scholar

[16]

J. Xiao, J. Nieto and Z. Luo, Multiplicity of solutions for nonlinear second order impulsive differential equations with linear derivative dependence via variational methods, , Communications in Nonlinear Science and Numerical Simulation, (2012), 426.   Google Scholar

[17]

X. Zhang, M. Feng and W. Ge, Existence of solutions of boundary value problems with integral boundary conditions for second-order impulsive integro-differential equations in Banach spaces,, J. Comput. Appl. Math, 233 (2010), 1915.   Google Scholar

[1]

Jehad O. Alzabut. A necessary and sufficient condition for the existence of periodic solutions of linear impulsive differential equations with distributed delay. Conference Publications, 2007, 2007 (Special) : 35-43. doi: 10.3934/proc.2007.2007.35

[2]

Adam Lipowski, Bogdan Przeradzki, Katarzyna Szymańska-Dębowska. Periodic solutions to differential equations with a generalized p-Laplacian. Discrete & Continuous Dynamical Systems - B, 2014, 19 (8) : 2593-2601. doi: 10.3934/dcdsb.2014.19.2593

[3]

Monica Motta, Caterina Sartori. Generalized solutions to nonlinear stochastic differential equations with vector--valued impulsive controls. Discrete & Continuous Dynamical Systems - A, 2011, 29 (2) : 595-613. doi: 10.3934/dcds.2011.29.595

[4]

Alberto Boscaggin, Fabio Zanolin. Subharmonic solutions for nonlinear second order equations in presence of lower and upper solutions. Discrete & Continuous Dynamical Systems - A, 2013, 33 (1) : 89-110. doi: 10.3934/dcds.2013.33.89

[5]

Alberto Cabada, João Fialho, Feliz Minhós. Non ordered lower and upper solutions to fourth order problems with functional boundary conditions. Conference Publications, 2011, 2011 (Special) : 209-218. doi: 10.3934/proc.2011.2011.209

[6]

João Fialho, Feliz Minhós. The role of lower and upper solutions in the generalization of Lidstone problems. Conference Publications, 2013, 2013 (special) : 217-226. doi: 10.3934/proc.2013.2013.217

[7]

Massimo Tarallo, Zhe Zhou. Limit periodic upper and lower solutions in a generic sense. Discrete & Continuous Dynamical Systems - A, 2018, 38 (1) : 293-309. doi: 10.3934/dcds.2018014

[8]

Luisa Malaguti, Cristina Marcelli. Existence of bounded trajectories via upper and lower solutions. Discrete & Continuous Dynamical Systems - A, 2000, 6 (3) : 575-590. doi: 10.3934/dcds.2000.6.575

[9]

Zuodong Yang, Jing Mo, Subei Li. Positive solutions of $p$-Laplacian equations with nonlinear boundary condition. Discrete & Continuous Dynamical Systems - B, 2011, 16 (2) : 623-636. doi: 10.3934/dcdsb.2011.16.623

[10]

Armengol Gasull, Hector Giacomini, Joan Torregrosa. Explicit upper and lower bounds for the traveling wave solutions of Fisher-Kolmogorov type equations. Discrete & Continuous Dynamical Systems - A, 2013, 33 (8) : 3567-3582. doi: 10.3934/dcds.2013.33.3567

[11]

Nakao Hayashi, Chunhua Li, Pavel I. Naumkin. Upper and lower time decay bounds for solutions of dissipative nonlinear Schrödinger equations. Communications on Pure & Applied Analysis, 2017, 16 (6) : 2089-2104. doi: 10.3934/cpaa.2017103

[12]

Józef Banaś, Monika Krajewska. On solutions of semilinear upper diagonal infinite systems of differential equations. Discrete & Continuous Dynamical Systems - S, 2019, 12 (2) : 189-202. doi: 10.3934/dcdss.2019013

[13]

Anna Cattani. FitzHugh-Nagumo equations with generalized diffusive coupling. Mathematical Biosciences & Engineering, 2014, 11 (2) : 203-215. doi: 10.3934/mbe.2014.11.203

[14]

Kunquan Lan, Wei Lin. Uniqueness of nonzero positive solutions of Laplacian elliptic equations arising in combustion theory. Discrete & Continuous Dynamical Systems - B, 2016, 21 (3) : 849-861. doi: 10.3934/dcdsb.2016.21.849

[15]

L. Cherfils, Y. Il'yasov. On the stationary solutions of generalized reaction diffusion equations with $p\& q$-Laplacian. Communications on Pure & Applied Analysis, 2005, 4 (1) : 9-22. doi: 10.3934/cpaa.2005.4.9

[16]

Gennaro Infante. Positive solutions of differential equations with nonlinear boundary conditions. Conference Publications, 2003, 2003 (Special) : 432-438. doi: 10.3934/proc.2003.2003.432

[17]

Xiaowei Tang, Xilin Fu. New comparison principle with Razumikhin condition for impulsive infinite delay differential systems. Conference Publications, 2009, 2009 (Special) : 739-743. doi: 10.3934/proc.2009.2009.739

[18]

Ana Maria Bertone, J.V. Goncalves. Discontinuous elliptic problems in $R^N$: Lower and upper solutions and variational principles. Discrete & Continuous Dynamical Systems - A, 2000, 6 (2) : 315-328. doi: 10.3934/dcds.2000.6.315

[19]

Qilong Zhai, Ran Zhang. Lower and upper bounds of Laplacian eigenvalue problem by weak Galerkin method on triangular meshes. Discrete & Continuous Dynamical Systems - B, 2019, 24 (1) : 403-413. doi: 10.3934/dcdsb.2018091

[20]

Yong Ren, Xuejuan Jia, Lanying Hu. Exponential stability of solutions to impulsive stochastic differential equations driven by $G$-Brownian motion. Discrete & Continuous Dynamical Systems - B, 2015, 20 (7) : 2157-2169. doi: 10.3934/dcdsb.2015.20.2157

 Impact Factor: 

Metrics

  • PDF downloads (27)
  • HTML views (0)
  • Cited by (0)

Other articles
by authors

[Back to Top]